MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PP CV SLIM MR 8F WITH OPEN SUTURE HOLES - INTERMEDIATE KIT; IMPLANTABLE PORT

BARD ACCESS SYSTEMS PP CV SLIM MR 8F WITH OPEN SUTURE HOLES - INTERMEDIATE KIT; IMPLANTABLE PORT
Model Number 1618001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was not returned for evaluation.Therefore, the investigation is inconclusive.A root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1618001 implantable port allegedly had insufficient information.This report was received from a single source.This event did involve a patient with no reported patient injury.Age, weight, and gender were not provided for the patient.

Brand Name
PP CV SLIM MR 8F WITH OPEN SUTURE HOLES - INTERMEDIATE KIT
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9962607
Report Number3006260740-2020-01308
Device Sequence Number19529276
Product Code LJT
UDI-Device Identifier00801741026492
UDI-Public(01)00801741026492
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1618001
Device Catalogue Number1618001
Device Lot NumberREDX0801
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1